Regular holomorphic images of balls
Annales de l'Institut Fourier, Tome 32 (1982) no. 2, pp. 23-36.

Pour toute variété complexe à n dimensions M qui est connexe, paracompacte et Hausdorff, il y a une submersion holomorphe de la boule unité B n de C n sur M qui est finie.

Every n-dimensional complex manifold (connected, paracompact and Hausdorff) is the image of the unit ball in C n under a finite holomorphic map that is locally biholomorphic.

@article{AIF_1982__32_2_23_0,
     author = {Fornaess, John Erik and Stout, Edgar Lee},
     title = {Regular holomorphic images of balls},
     journal = {Annales de l'Institut Fourier},
     pages = {23--36},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {32},
     number = {2},
     year = {1982},
     doi = {10.5802/aif.871},
     mrnumber = {84h:32026},
     zbl = {0452.32008},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_1982__32_2_23_0/}
}
Fornaess, John Erik; Stout, Edgar Lee. Regular holomorphic images of balls. Annales de l'Institut Fourier, Tome 32 (1982) no. 2, pp. 23-36. doi : 10.5802/aif.871. https://aif.centre-mersenne.org/item/AIF_1982__32_2_23_0/

[1] D. H. Bushnell, Mapping a polydisc onto a complex manifold, Senior Thesis, Princeton University, 1976 (Princeton University Library).

[2] J. E. Fornaess and E. L. Stout, Spreading polydiscs on complex manifolds, Amer. J. Math., 99 (1977), 933-960. | MR 57 #10009 | Zbl 0384.32004

[3] J. E. Fornaess and E. L. Stout, Polydiscs in complex manifolds, Math. Ann., 227 (1977), 145-153. | MR 55 #8401 | Zbl 0331.32007

[4] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, New York, 1970. | MR 43 #3503 | Zbl 0207.37902

[5] A. I. Markushevich, Theory of Functions of a Complex Variable, vol. III, Prentice-Hall, Englewood Cliffs, 1967. | MR 35 #6799 | Zbl 0148.05201

[6] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970. | MR 44 #7280 | Zbl 0207.13501